# SDR MASA200500683

- Difficulty date: August 29, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 11,641 hours, 10,996 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2896 CLT - EMERGENCY EXIT CEILING LIGHT ROW 12 INOP.  MAINTENANCE RESECURED INVERTER CONNECTOR.  AIRCRAFT DEPARTED WITH NO FURTHER PROBLEMS.
